Alert archive / Tennessee / River Flood Warnings in 2019

River Flood Warning 210, NWS Atlanta, GA

December 1, 2019Hamilton County, Tennessee; Dade County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 1, 2019, 6:11 AM EST for Hamilton County, Tennessee; Dade County, Georgia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2019, 6:11 AM EST (11:11 UTC)
Expired
Dec 1, 2019, 10:25 AM EST
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.54 ft at Dec 1, 2019, 7:00 AM EST.

actionminormoderate5101512/0112/02
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

697 
WGUS42 KFFC 011111
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
611 AM EST Sun Dec 1 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.



&&

GAC083-TNC065-011701-
/O.NEW.KFFC.FL.W.0210.191201T1111Z-191201T1701Z/
/ENGG1.1.ER.191201T1055Z.191201T1100Z.191201T1101Z.UU/
611 AM EST Sun Dec 1 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* At 600 AM Sunday the stage was 12.1 feet...and rising.
* Flood stage is 12.0 feet.
* At 12.0 feet...Flood Stage is reached and minor flooding begins. 
  Flooding begins along Sells Lane in Trenton...Mason Road near 
  Rising Fawn...and Creek Road near New England. In addition...minor 
  flooding of pasture and grazing land begins along the flood plain. 
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
2 follow-up statements
557 
WGUS82 KFFC 011244
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
744 AM EST Sun Dec 1 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-020243-
/O.EXT.KFFC.FL.W.0210.000000T0000Z-191202T1100Z/
/ENGG1.1.ER.191201T1055Z.191201T1800Z.191202T0500Z.UU/
744 AM EST Sun Dec 1 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until Monday morning.
* At 7 AM Sunday the stage was 13 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 14 feet by this afternoon.
  The river will fall below flood stage after midnight tomorrow.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
037 
WGUS82 KFFC 011525
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1025 AM EST Sun Dec 1 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

 
GAC083-TNC065-011555-
/O.CAN.KFFC.FL.W.0210.000000T0000Z-191202T1100Z/
/ENGG1.1.ER.191201T1055Z.191201T1215Z.191201T1416Z.UU/
1025 AM EST Sun Dec 1 2019

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes effect immediately.
* At 10 AM Sunday the stage was 11.6 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding begins along Sells Lane in Trenton...Mason Road near 
  Rising Fawn...and Creek Road near New England. In addition...minor 
  flooding of pasture and grazing land begins along the flood plain. 
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 3:20 AM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 1, 3:20 AM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
320 AM EST Sun Dec 1 2019

.SHORT TERM /Today through Monday/...

Line of showers and embedded thunderstorms continues to move
through the area tonight and continues to be characterized by a
high shear and low CAPE environment. In fact, surface based CAPE
has been nearly non existent with this activity with the
exception of a sliver moving into West Central GA. MUCAPE has been
a different story and has been higher than model projections
across the northern tier. This has allowed for some isolated
robust cores to develop and likely leading to some small hail.
Winds however have remained above the surface for the most part
with no reports of severe wx at this time. With the surface based
CAPE to the south, not out of the question to see an additional
strong storm today but shear should be on the decrease later this
morning.

The entire line should be exiting the area by early afternoon with
much drier conditions filtering in. Flow however, especially
across Central GA remains largely zonal and cold air advection
will remain limited. So low to mid 60s will be the rule from the
Northern metro to all points southward today, even in the post
frontal environment. Winds will be gusty this afternoon with
values in excess of 20 mph quite common.

Attention will then turn to the wintry potential for the far
northern portions on Monday. Strong upper level closed low will
move into the Mid Atlantic states and extending into the local
area. Much will depend on whether we see mostly light snow
showers or a mix across NE GA as far as accumulations go. Right
now, going with a mix for a good portion of the period which would
still yield a quarter of an inch or so in total accumulation.
Should it be primarily snow however, a half inch or maybe even a
little more on the highest peaks would be in the offing. look to
be short of advisory criteria for now but will let day shift take
a fresh look at things.

Deese

.LONG TERM /Monday Night through Saturday/...

The long term period begins with the exiting upper low and drying
conditions. Will be quite cold for Mon day night with upper 20s
for the far north and right around freezing for everyone else in
the forecast area. Will see a clipper type system move through
Tuesday night with lift enhanced across the northern half of the
forecast area. At this time, it appears moisture will be too
shallow for any precip from this system but this will need to be
monitored closely with subsequent forecasts.

Additional dry conditions anticipated in the wake of the Clipper
system and should persist through Thu night. A southern stream
upper level system will then develop and move across the Tennessee
Valley for Friday, Surface low reflection over the lower
Mississippi Valley will result in deep layer moisture advecting
northward out of the Gulf. Will carry likely pops for the north
and west portions for Friday afternoon. At this time, instability
appears limited enough to warrant just SHRA for now and no TS.

A third system looks to affect the area late in the period with
more instability present as surface low tracks well north into the
Northern Plains states. Will carry likely pops with this system
as well but also include Isolated TS for now.

Deese

&&

.AVIATION... 06Z UPDATE...

Line of SHRA and embedded TSRA continues to move through the
terminals. This will eventually lead to cigs dropping to MVFR with
even some indications of IFR possible although will not carry in
the current set. Clearing conditions expected later this morning
but winds will continue to increase. Gusts in excess of 20 kts
will be common at all sites.

//ATL CONFIDENCE...06Z UPDATE...
High on all elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  38  49  32 /  60   5   5   0
Atlanta         63  37  44  32 /  40   5   5   5
Blairsville     58  31  37  27 /  30  30  30   5
Cartersville    63  36  43  30 /  30  10   5   5
Columbus        68  40  49  33 /  50   5   5   5
Gainesville     62  37  44  32 /  50  10   5   0
Macon           69  40  50  32 /  80   5   5   0
Rome            62  36  43  31 /  20  10   5   5
Peachtree City  65  37  46  31 /  40   5   5   5
Vidalia         71  42  53  32 /  70   5   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Deese
AVIATION...Deese
Hazardous weather outlook, Dec 1, 3:55 AM EST, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
355 AM EST Sun Dec 1 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
355 AM EST Sun Dec 1 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated thunderstorms are possible over north and much of central
Georgia through this morning as a front moves through. A storm or
two in could be strong with gusty winds possible.

There is also a chance of a rain and snow mix over far north Georgia
mainly at higher elevations late tonight and Monday morning. Very
light accumulations are expected to be limited to elevations above
2000 ft.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The light mix of snow and rain will continue for far NE Georgia at
higher elevations through Monday morning.

Otherwise no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 1, 3:43 AM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
343 AM EST Sun Dec 1 2019

GAZ044-052>054-066-067-010915-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-South Fulton GA-
343 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...COWETA...
NORTHERN TROUP...SOUTHEASTERN HEARD...NORTHWESTERN MERIWETHER AND
SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 415 AM EST...

At 343 AM EST...a line of strong thunderstorms was along a line
extending from near Roscoe to Paran...and moving east at 40 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Newnan, LaGrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Palmetto, Hogansville, Grantville, Moreland, Sharpsburg, Turin, East
Newnan, Corinth, Dunaway Gardens, Cannongate, Harrisonville,
Hillcrest, Wares Crossroads and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3354 8479 3348 8442 3306 8498 3313 8524
      3320 8525
TIME...MOT...LOC 0843Z 282DEG 35KT 3352 8479 3319 8525

WIND...40MPH
Special weather statement, Dec 1, 4:30 AM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 AM EST Sun Dec 1 2019

GAZ078-079-089>091-102-011015-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Talbot GA-
Muscogee GA-
430 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...NORTHWESTERN STEWART...NORTHWESTERN MARION...SOUTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 515 AM EST...

At 430 AM EST...a line of strong thunderstorms was along a line
extending from near Mulberry Grove to near Rutherford...and moving
east at 35 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Columbus, Talbotton, Cusseta, Waverly Hall, Geneva, North Fort
Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Ellerslie, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Cataula, Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Baughville, Rose Hill and Omaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3208 8506 3209 8504 3213 8506 3218 8501
      3220 8496 3222 8498 3222 8493 3225 8492
      3226 8489 3230 8494 3233 8501 3238 8497
      3239 8499 3243 8496 3245 8500 3252 8501
      3258 8506 3275 8494 3271 8445 3202 8491
TIME...MOT...LOC 0930Z 277DEG 31KT 3271 8495 3221 8529

WIND...40MPH
Special weather statement, Dec 1, 4:32 AM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EST Sun Dec 1 2019

GAZ046>049-053>059-066>071-078-079-011015-
Harris GA-Butts GA-Morgan GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Coweta GA-Troup GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Clayton GA-Upson GA-Spalding GA-
432 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...BUTTS...
SOUTHWESTERN MORGAN...SOUTHEASTERN FAYETTE...SOUTHERN WALTON...
SOUTHERN ROCKDALE...NORTHWESTERN MONROE...SOUTHEASTERN COWETA...
SOUTHEASTERN TROUP...NORTHWESTERN JASPER...MERIWETHER...NEWTON...
NORTHWESTERN TALBOT...PIKE...HENRY...LAMAR...SOUTHEASTERN CLAYTON...
NORTHWESTERN UPSON AND SPALDING COUNTIES UNTIL 515 AM EST...

At 431 AM EST...a line of strong thunderstorms was along a line
extending from near Richardson Park to near Pine Mountain...and
moving east at 45 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Griffin, McDonough, Conyers, Covington, Thomaston, Barnesville,
Jackson, Madison, Zebulon, Greenville, Stockbridge, Hampton, Lovejoy,
Locust Grove, Social Circle, Manchester, Oxford, Porterdale, Pine
Mountain and Woodbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3366 8409 3365 8341 3272 8448 3288 8497
TIME...MOT...LOC 0931Z 276DEG 38KT 3361 8410 3288 8492

WIND...40MPH
Special weather statement, Dec 1, 5:38 AM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 AM EST Sun Dec 1 2019

GAZ069>071-080-081-091>093-102>104-011115-
Macon GA-Schley GA-Stewart GA-Lamar GA-Monroe GA-Taylor GA-Sumter GA-
Marion GA-Upson GA-Crawford GA-Webster GA-
538 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHEASTERN STEWART...SOUTHEASTERN LAMAR...SOUTHWESTERN MONROE...
TAYLOR...NORTHWESTERN SUMTER...SOUTHERN MARION...EASTERN UPSON...
CRAWFORD AND WEBSTER COUNTIES UNTIL 615 AM EST...

At 538 AM EST...a line of strong thunderstorms was along a line
extending from near Yatesville to near Howard to 6 miles east of
Sanford...and moving east at 35 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Lumpkin, Buena Vista, Butler, Ellaville, Roberta, Preston, Richland,
Reynolds, Ideal, Yatesville, Culloden, Weston, Putnam, Seminole,
Murrays Crossroads, Nakomis, Westville, Rupert, Russellville and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3193 8491 3255 8435 3301 8415 3296 8382
      3287 8386 3285 8389 3282 8388 3247 8403
      3192 8451
TIME...MOT...LOC 1038Z 285DEG 30KT 3296 8415 3254 8433 3195 8484

WIND...40MPH
Special weather statement, Dec 1, 5:49 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 AM EST Sun Dec 1 2019

GAZ050-059>061-071>073-011115-
Putnam GA-Monroe GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
Greene GA-
549 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...EASTERN MONROE...
NORTHWESTERN BALDWIN...NORTHWESTERN HANCOCK...NORTHERN JONES...
SOUTHEASTERN JASPER AND SOUTHERN GREENE COUNTIES UNTIL 615 AM EST...

At 549 AM EST...a line of strong thunderstorms was along a line
extending from Rock Eagle 4-H Center to Forsyth...and moving east at
40 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Eatonton, Forsyth, Gray, Phoenix, Reynolds at Lake Oconee, Liberty,
Springfield, Bradley, Wayside, Resseaus Crossroads, Round Oak, Plant
Harlee Branch, Shoulderbone, Juliette, Ethridge, Dames Ferry, Oconee
Springs Park, Warfield, Willard and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3342 8295 3295 8363 3300 8397 3345 8335
TIME...MOT...LOC 1049Z 276DEG 35KT 3341 8339 3301 8394

WIND...40MPH
Special weather statement, Dec 1, 6:04 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 AM EST Sun Dec 1 2019

GAZ071-081>083-092>095-103>105-011130-
Macon GA-Schley GA-Peach GA-Dooly GA-Monroe GA-Bibb GA-Sumter GA-
Houston GA-Crawford GA-Webster GA-Twiggs GA-
604 AM EST Sun Dec 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
PEACH...WESTERN DOOLY...SOUTHEASTERN MONROE...BIBB...SUMTER...
HOUSTON...CRAWFORD...SOUTHEASTERN WEBSTER AND NORTHWESTERN TWIGGS
COUNTIES UNTIL 630 AM EST...

At 603 AM EST...a line of strong thunderstorms was along a line
extending from near Lake Tobesofkee to near Hicks to Leveretts...and
moving east at 45 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Oglethorpe, Warner Robins,
Centerville, Byron, Unadilla, Montezuma, Marshallville, Plains,
Byromville, Leslie, Andersonville, Payne, Lilly, De Soto, Dooling and
Robins Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3197 8444 3193 8445 3192 8451 3251 8404
      3250 8402 3251 8402 3252 8401 3252 8404
      3253 8400 3255 8402 3294 8383 3287 8358
      3288 8356 3284 8352 3286 8349 3284 8341
      3234 8366 3191 8409 3192 8434 3187 8434
TIME...MOT...LOC 1103Z 288DEG 39KT 3286 8384 3247 8405 3193 8459

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 10:32 PM ESTSpecial Weather StatementFFCChattooga, Gordon28 min
Dec 1, 1:09 AM ESTSpecial Weather StatementFFCPickens36 min
Dec 1, 1:35 AM ESTSpecial Weather StatementFFCDawson, Lumpkin25 min
Dec 1, 1:53 AM ESTSpecial Weather StatementFFCDade37 min
Dec 1, 1:58 AM ESTSpecial Weather StatementFFCBanks, Hall, Lumpkin47 min
Dec 1, 2:41 AM ESTSpecial Weather StatementFFCCarroll49 min
Dec 1, 2:50 AM ESTSpecial Weather StatementFFCMurray, Whitfield25 min
Dec 1, 3:20 AM ESTSpecial Weather StatementFFCCoweta, Heard25 min
Dec 1, 3:43 AM ESTSpecial Weather StatementFFCCoweta32 min
Dec 1, 4:30 AM ESTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Talbot45 min
Dec 1, 4:32 AM ESTSpecial Weather StatementFFCButts, Henry, Lamar, Meriwether, Morgan, Newton and 3 more43 min
Dec 1, 5:38 AM ESTSpecial Weather StatementFFCCrawford, Schley, Taylor, Webster37 min
Dec 1, 5:49 AM ESTSpecial Weather StatementFFCJones, Monroe, Putnam26 min
Dec 1, 6:04 AM ESTSpecial Weather StatementFFCBibb, Houston, Macon, Peach, Sumter26 min
Dec 1, 6:14 AM ESTSpecial Weather StatementFFCBaldwin, Hancock31 min
Dec 1, 6:27 AM ESTSpecial Weather StatementFFCDooly, Houston, Sumter, Twiggs48 min
Dec 1, 6:34 AM ESTSpecial Weather StatementFFCGlascock, Washington41 min
Dec 1, 7:22 AM ESTSpecial Weather StatementFFCJefferson, Johnson, Treutlen, Washington38 min
Dec 1, 7:24 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more51 min
Dec 1, 7:59 AM ESTSpecial Weather StatementFFCJohnson46 min
Dec 1, 8:15 AM ESTSpecial Weather StatementFFCDodge, Laurens, Telfair, Wheeler, Wilcox45 min
Dec 1, 8:45 AM ESTSpecial Weather StatementFFCEmanuel, Treutlen30 min
Dec 1, 9:42 AM ESTSpecial Weather StatementFFCLaurens18 min

Nearby

River Flood Warnings in Tennessee, 2019River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.